# SDR RAIA201608170001

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 37,444 hours, 22,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 PACK VALVE CLOSED MESSAGE ON EICAS WITH CB F7 TRIPPED.  R & R THE NR 1 PACK VALVE  OPS CHECK GOOD.
